logo AFST
L 2 -theory for the ¯-operator on complex spaces with isolated singularities
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 28 (2019) no. 2, pp. 225-258.

Le présent article est un complément à la théorie de L 2 pour l’opérateur ¯ sur un espace complexe hermitien X de dimension pure n avec des singularités isolées, présenté dans [17] et [13]. La philosophie générale est d’utiliser une résolution de singularités π:MX pour obtenir un modèle « régulier » de la L 2 -cohomologie.

Tout d’abord, nous montrons comment la représentation de la L loc 2 -cohomologie de X au niveau de (n,q)-formes en termes de la L loc 2 -cohomologie « réguliere » sur M, donnée dans [17], peut être fait explicite en termes de formes différentielles, si une certaine condition supplémentaire raisonnable est remplie. Deuxièmement, nous prouvons la déclaration analogue pour la L 2 -cohomologie, ce qui est un nouveau résultat. Enfin, nous l’utilisons en combinaison avec des observations de dualité pour donner une nouvelle preuve des principaux résultats de [13], où la résolution π:MX est utilisée pour exprimer la L 2 -cohomologie de X sur le niveau de (0,q)-formes en termes de L 2 -cohomologie « régulière » sur M.

The present paper is a complement to the L 2 -theory for the ¯-operator on a Hermitian complex space X of pure dimension n with isolated singularities, presented in [17] and [13]. The general philosophy is to use a resolution of singularities π:MX to obtain a “regular” model of the L 2 -cohomology.

First, we show how the representation of the L loc 2 -cohomology of X on the level of (n,q)-forms in terms of “regular” L loc 2 -cohomology on M, given in [17], can be made explicit in terms of differential forms, if a certain reasonable extra condition is satisfied. Second, we prove the analogous statement for L 2 -cohomology, which is a new result. Finally, we use this in combination with duality observations to give a new proof of the main results from [13], where the resolution π:MX is used to express the L 2 -cohomology of X on the level of (0,q)-forms in terms of “regular” L 2 -cohomology on M.

Reçu le : 2015-09-10
Accepté le : 2017-04-27
Publié le : 2019-05-02
DOI : https://doi.org/10.5802/afst.1599
Classification : 32J25,  32C35,  32W05
Mots clés: Cauchy–Riemann equations, L 2 -theory, singular complex spaces
@article{AFST_2019_6_28_2_225_0,
     author = {Jean Ruppenthal},
     title = {$L^2$-theory for the $\protect \overline{\partial }$-operator on complex spaces with isolated singularities},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 28},
     number = {2},
     year = {2019},
     pages = {225-258},
     doi = {10.5802/afst.1599},
     zbl = {07095682},
     mrnumber = {3957681},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2019_6_28_2_225_0/}
}
Jean Ruppenthal. $L^2$-theory for the $\protect \overline{\partial }$-operator on complex spaces with isolated singularities. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 28 (2019) no. 2, pp. 225-258. doi : 10.5802/afst.1599. https://afst.centre-mersenne.org/item/AFST_2019_6_28_2_225_0/

[1] José M. Aroca; Heisuke Hironaka; José L. Vicente Desingularization theorems, Memorias de Matemática del Instituto “Jorge Juan”, Volume 30, Consejo Superior de Investigaciones Científicas, 1977 | MR 480502 | Zbl 0366.32009

[2] Edward Bierstone; Pierre D. Milman Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant, Invent. Math., Volume 128 (1997) no. 2, pp. 207-302 | MR 1440306 | Zbl 0896.14006

[3] John Erik Fornæss; Nils Øvrelid; Sophia Vassiliadou Local L 2 results for ¯: the isolated singularities case, Int. J. Math., Volume 16 (2005) no. 4, pp. 387-418 | Article | MR 2133263 | Zbl 1081.32024

[4] Hans Grauert Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, Publ. Math., Inst. Hautes Étud. Sci., Volume 5 (1960), pp. 233-292 | Zbl 0100.08001

[5] Hans Grauert Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann., Volume 146 (1962), pp. 331-368 | Article | Zbl 0178.42702

[6] Herwig Hauser The Hironaka theorem on resolution of singularities, Bull. Am. Math. Soc., Volume 40 (2003) no. 3, pp. 323-403 | Zbl 1030.14007

[7] Gennadi Henkin; Jürgen Leiterer Theory of functions on complex manifolds, Monographs in Mathematics, Volume 79, Birkhäuser, 1984, 226 pages | MR 774049 | Zbl 0573.32001

[8] Heisuke Hironaka Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. Math., Volume 79 (1964), pp. 109-203 | Article | MR 199184 | Zbl 07101160

[9] Ulrich Karras Local cohomology along exceptional sets, Math. Ann., Volume 275 (1986) no. 4, pp. 673-682 | Article | MR 859337 | Zbl 0583.32026

[10] Henry B. Laufer On rational singularities, Am. J. Math., Volume 94 (1972), pp. 597-608 | Article | MR 330500 | Zbl 0251.32002

[11] Ingo Lieb; Joachim Michel The Cauchy–Riemann complex. Integral formulae and Neumann problem, Aspects of Mathematics, Volume E34, Vieweg, 2002 | Zbl 0994.32002

[12] Nils Øvrelid; Jean Ruppenthal L 2 -properties of the ¯ and the ¯-Neumann operator on spaces with isolated singularities, Math. Ann., Volume 359 (2014) no. 3-4, pp. 803-838 | Article | MR 3231017 | Zbl 1300.32037

[13] Nils Øvrelid; Sophia Vassiliadou L 2 - ¯-cohomology groups of some singular complex spaces, Invent. Math., Volume 192 (2013) no. 2, pp. 413-458 | MR 3044127 | Zbl 1279.32007

[14] William L. Pardon; Mark A. Stern L 2 - ¯-cohomology of complex projective varieties, J. Am. Math. Soc., Volume 4 (1991) no. 3, pp. 603-621 | MR 1102582 | Zbl 0751.14011

[15] Walter Rudin Functional analysis, International Series in Pure and Applied Mathematics, McGraw-Hill, 1991 | Zbl 0867.46001

[16] Jean Ruppenthal About the ¯-equation at isolated singularities with regular exceptional set, Int. J. Math., Volume 20 (2009) no. 4, pp. 459-489 | Article | MR 2515050 | Zbl 1180.32015

[17] Jean Ruppenthal L 2 -theory for the ¯-operator on compact complex spaces, Duke Math. J., Volume 163 (2014) no. 15, pp. 2887-2934 | Article | MR 3285860 | Zbl 1310.32022

[18] KenshBo Takegoshi Relative vanishing theorems in analytic spaces, Duke Math. J., Volume 52 (1985) no. 1, pp. 273-279 | Article | MR 791302 | Zbl 0577.32030